Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/116461
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Adaptive fuzzy control of strict-feedback nonlinear time-delay systems with unmodeled dynamics
Author: Yin, S.
Shi, P.
Yang, H.
Citation: IEEE Transactions on Cybernetics, 2016; 46(8):1926-1938
Publisher: IEEE
Issue Date: 2016
ISSN: 2168-2267
2168-2275
Statement of
Responsibility: 
Shen Yin, Peng Shi, Fellow and Hongyan Yang
Abstract: In this paper, an approximated-based adaptive fuzzy control approach with only one adaptive parameter is presented for a class of single input single output strict-feedback nonlinear systems in order to deal with phenomena like nonlinear uncertainties, unmodeled dynamics, dynamic disturbances, and unknown time delays. Lyapunov-Krasovskii function approach is employed to compensate the unknown time delays in the design procedure. By combining the advances of the hyperbolic tangent function with adaptive fuzzy backstepping technique, the proposed controller guarantees the semi-globally uniformly ultimately boundedness of all the signals in the closed-loop system from the mean square point of view. Two simulation examples are finally provided to show the superior effectiveness of the proposed scheme.
Keywords: Fuzzy control; nonlinear systems; time-delays; unmodeled dynamics
Rights: © 2015 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission.
DOI: 10.1109/TCYB.2015.2457894
Appears in Collections:Aurora harvest 3
Computer Science publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.